The structure of Hilbert flag varieties

G.F. Helminck, A.G. Helminck, Aloysius G. Helminck

    Research output: Contribution to journalArticleAcademicpeer-review

    6 Citations (Scopus)
    185 Downloads (Pure)

    Abstract

    In this paper we present a geometric realization of infinite dimensional analogues of the finite dimensional representations of the general linear group. This requires and etailed analysis of the structure of the flag varieties involved and the line bundles over them. In general the action of the restricted linear group can not be lifted to the line bundles and thus leads to central extensions of this group. It is determined exactly when these extensions are non-trivial. These representations are of importance in quantum field theory and in the framework of integrable systems. As an application, it is shown how the flag varieties occur in the latter context.
    Original languageUndefined
    Pages (from-to)401-441
    Number of pages41
    JournalResearch institute for mathematical sciences. Publications
    Volume1994
    Issue number30
    DOIs
    Publication statusPublished - 1994

    Keywords

    • METIS-140384
    • IR-70372

    Cite this